# SDR AALA20120504002

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 38,514 hours, 15,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS BROKEN AT AFT LEFT GALLEY BY LEFT DOOR.  REPLACED LENS FOR EXIT SIGN AT AFT LEFT DOOR BY GALLEY.  OPS CHECK NORMAL.
